# SDR CA131021011

- Difficulty date: October 9, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Aircraft time: 5,731 hours
- Engine: Pwa PW305A
- System (JASC): 7332 · Fuel Pressure Indicating
- Part: Fuel Sys
- Condition: Low Pressure
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF THE RT ENGINE LOW FUEL PRESSURE ANNUNCIATOR ILLUMINATED. THE PILOT ELECTED TO ABORT TAKEOFF.  INVESTIGATION ON GOING.
